# SDR SWI202408230737

- Difficulty date: June 6, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL VERTICLE FACE HAS MULTIPLE SPOTS OF CORROSION AS MARKED     (C-CHECK RO 8/22/2024)    REMOVED CORROSION OFF SILL BRACKET IAW CRJ 700 SRM 51-21-06-001-001-A01. DAMAGE FOUND TO BE WITHIN ALLOWABLE LIMITS PER CRJ 700 SRM 53-61-06-101-002-A01.  RESTORED FINISH TO REPAIR AREA. REF: CRJ700SRM 51-25-16-001-001-A01
